Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

I developed a post-surgical bacterial prostatitis caused by the introduction of e. coli via a urinary catheter during surgery, which quickly morphed into septicemia. Gentamicin is heavy-duty: there's not doubt about that and it has harsh side effects (explosive diarrhea which lasted for a month). Given an infection which became life-threatening and caused a 106º fever, or the gentacmicin and the ...

Shared reviews and ratings

Marq | 55-64 | Male | On medication for less than 1 month | Patient
3/14/2011
Condition: Complicated Urinary Tract Infection caused by E. Coli
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I developed a post-surgical bacterial prostatitis caused by the introduction of e. coli via a urinary catheter during surgery, which quickly morphed into septicemia. Gentamicin is heavy-duty: there's not doubt about that and it has harsh side effects (explosive diarrhea which lasted for a month). Given an infection which became life-threatening and caused a 106º fever, or the gentacmicin and the side effects — I'm glad I did the gentamicin! My suggestion if you have explosive diarrhea with gentamicin: drink kefir after taking the medicine, and take a supplement like PB8 once a day to help replenish intestinal bacteria.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Male | On medication for less than 1 month | Patient
2/10/2009
Condition: Multiple Drugs for Skin Infection due to Pseudomonas Aeruginosa Bacteria
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More